# SDR DALA2017010500104

- Difficulty date: October 14, 2016
- Submitted: January 5, 2017
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 34,307 hours, 30,605 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME CORRODED ON LOWER SURFACE AT FS 974 LONGERON 30. SEE NR FOR ADDITIONAL INFORMATION 001-0002:2000-2002/014 00014. REPAIR FRAME PER SRM 53-20-07 REPAIR 3.
